QUOTE(MyPoorHair @ May 6 2007, 12:21 AM)
QUOTE(lamarr1986 @ May 5 2007, 02:23 PM)
Has it slowed down recently? plus did it speed up before it slowed down? I would think im probably loosing around 100 a day, people say this is normal, but for me it isn't and i can see a thinning in my hair from day to day. Is there varying degrees of TE?
Hi. It has slowed down a lot recently. I lose maybe 20 hairs a day nowadays. This happened a little after 3 months after this nonsense started.
And, yes, it sped up for 3 weeks before it slowed down.
You sound like you could be fine in a a few months then mate!! i think using the nizoral shampoo should really help, keeping DHT at the groth site to a minimum. Im sure i have high testosterone levels, but as im sure you know this doesn't always mean MPB.
When you read most of the posts on hairloss/accutane it does seem to happen more to men, There must be something in that, and surely the only link is DHT. So i think all of us would benefit some degree from using nizoral/minoxidil. Atleast untill most hair has re grown.
I know TE is nothing to do with MPB, but i think the rate at which the hair regrows could be effected by DHT and whether the hair returns to normal in the long run...
QUOTE(cutekitten02 @ May 6 2007, 12:22 AM)
Im sorry, I am new to this forum, what do all of these abbreviations mean?
Don't worry yourself with this thread just yet!!! we are just talking about hairloss. But like i said don't worry yourself with our post's or most other posts on here for that matter, because chances are you won't experience any of them. It doesn't hurt being aware of the possible issues though....
Women suffer from hair loss, too. I think perhaps more. www.hairsite.com, or something like that, has a forum filled with women upset about this issue.
And I fully agree that it's important to be aware of this issue. I wish I had taken a lower dose in retrospect, and that I had washed my hair less, and had taken biotin throughout the course.